loading... close

Has anyone had tremors in their hands after chemo? ( I finished last week) It started about a month ago.

Jennifer Jones Profile
Asked by

anonymous

Patient over 5 years
 
  • Sharon Danielson Profile
    anonimamente
    Sobrevivente desde 2007
    Jennifer, It sounds like it could be a neuropathy problem. Ask your doctor as soon as you can. Nerves can recover it just takes time. Take care, Sharon
    over 5 years Comment Flag
  • celien thorne Profile
    anonimamente
    Paciente
    I haven't had tremors but my hands do ache at night .. I notice this at night n in morn ..weird things happen to our bodies ..i told dr but he didnt know , I'm 3 months post chemo .. But still on Herceptin n tamoxifen .. Ask yur dr , could b nerve issues u r having ?
    over 5 years Comment Flag
  • Lisa Doheny Profile
    anonimamente
    Stage 2B Paciente
    I never had that
    over 5 years Comment Flag
  • Thumb avatar default
    anonymous
    Learning About Breast Cancer
    I was always pretty shaky the whole time I was in chemo! I noticed it kinda stopped around the same time the dark spots on my hands and feet went away. Dr said it was all due to chemo ;( it took about 2 months after I was done with treatment.
    over 5 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 1

An Early Detection Plan (EDP) significantly increases the chances of surviving breast cancer.

spread the word